MAUDE Adverse Event Report: COVIDIEN 3X4 NONADHERENT PAD WITH PHMB; GAUZE/SPONGE, INTERNAL

COVIDIEN 3X4 NONADHERENT PAD WITH PHMB; GAUZE/SPONGE, INTERNAL
Model Number 766299G
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
It was reported by a consumer that the dressing stuck to his wound.No follow up medical treatment was needed.

Brand Name
3X4 NONADHERENT PAD WITH PHMB
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key10351191
Report Number1018120-2020-00418
Device Sequence Number14188547
Product Code EFQ
UDI-Device Identifier10884521172036
UDI-Public10884521172036
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number766299G
Device Catalogue Number766299G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date07/31/2020
Patient Sequence Number1
Patient Age85 YR